# SDR AWXA200201008

- Difficulty date: October 15, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 55,166 hours, 35,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE FORWARD HORIZONTAL EMERGENCY FLASHLIGHT BATTERY WAS DEAD. MAINTENANCE REMOVED AND REPLACED THE FORWARD HORIZONTAL EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
